# SDR SWAA2016061652912

- Difficulty date: April 23, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 33,073 hours, 16,710 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 1 FLIGHT DECK WINDOW OTBD VERTICAL FRAME CRACKED FROM UPPER HORIZONTAL FRAME.  REPAIRED FRAME.
